# SDR AALA2019120549010

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 57,749 hours, 16,435 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: ESC10401B1
- Part serial: BX36103
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AS THROTTLES WERE ADVANCED FOR TAKE OFF AND N1/EPR BUTTON ENGAGED, THE LEFT EEC AND LEFT ENGINE LIMITER ILLUMINATED/ N1/EPR WOULD NOT ENGAGE. MAINTENANCE REMOVED AND REPLACED LEFT ENGINE EEC SUPERVISORY AND LIMITER IAW AMM 73-21-07. RAN UP ENGINE, ALL INDICATIONS NORMAL. INTERROGATED THE EEC IAW AMM 73-21-00, NO FAULTS DISPLAYED, APPROVED FOR SERVICE.
